# SDR 99FDEA00395

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETRACT LANDING GEAR ON CLIMBOUT, BOTH PRIMARY GEAR SHOW NOSE GEAR UNSAFE (RED).  LUBED NOSE GEAR PER 12-21-03-3.  JACKED MLG AND CYCLED 15 TIMES, 7 SEC TO RETRACT, 17 SEC TO EXTEND.  WITHIN LIMITS PER 32-30-17-02.
